# SDR AALA20110120TUL04

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 56,633 hours, 29,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AFT CORROSION ON FITTING AT AFT END OF LONGERON 29 RIGHT STATIONS 1330 TO 1336.  INSTALLED NEW FITTING PER EA MD80-51-014815 DATED 1-19-2011 AND AARD 51-10-00-5.
